Aa
A
A
Close
Avatar universal
Is it common to faint from vaccines?
My daughter fainted from vaccines and was unconcious for 35 min. Have you heard of this before?
Cancel
3 Answers
Page 1 of 1
1229507 tn?1294026330
This is a very common thing in Gardasil.  Is this the vaccine that your daughter had?  Please visit truthaboutgardasil.org and let them know of any adverse reactions.  Also they can invite you to our yahoo group of the same name.  I would have gone insane without the support and information from the moms on this group.  My name is Laurie.  My daughter is Ashlee and she is on the injuries continued page of the website.  Please let me know how your daughter is doing.  Thanks and God bless!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
As soon as I read this thread first thing that came to mind was Gardasil, but I see that moxie-mom has already mentioned that.
That vaccine is so dangerous and yet it is still being used yet other drugs that people are waiting for and dying while waiting (one example new drugs for hcv) the FDA does not push thru like they did gardasil. Makes no sense.

I'm glad moxie to see that you have a site to offer for info and support. I hope your daughter is okay and getting better? Is she okay moxie? What are the doctors saying and is this drug going to get pulled?

MO
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
757137 tn?1347200053
It was probably a combination vaccination - very tough on the immune system. She only fainted. Let's hope it is nothing more.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources